# SDR SWAA2025042126532

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 66,267 hours, 39,750 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 500 Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WITH LAP LEVER TO 25; FLAP INDICATOR SHOWED SPLIT FLAP CONDITION WITH 1 NEEDLE AT 0 AND THE OTHER AT .5. RAN QRH FOR TRAILING EDGE FLAP ASYMMETRY. FLAPS OPERATED APPROX. 5-6 TIMES NO NEEDLE SPLIT NO FAULTS...WRITING A TIZZY FOR FIRST LEG TO MX TO REPLACE THE #3 SKEW SENSOR. REF TTG8Q00ZYSUK<[01] PERFORMED FSEU BITE; LAST FLIGHT LEG SHOWED FAULT CODE 27-53252 FLAP 3 SKEW. ACCOMPLISHED FIM 27-59 TASK 803; FAULT FOUND TO BE INTERMITTENT AND IS NO LONGER ACTIVE. CLEANED #3 FLAP SKEW CONNECTOR PER AMM 27-59-01; INSPECTED TORQUE TRIP INDICATORS PER AMM 27-51-00; NO DEFECTS FOUND. OPERATED FLAPS NUMEROUS TIMES; NO INDICATION SPLIT; NO ACTIVE FAULTS. A/C OK FOR SERVICE.
